# SDR USAA2010120792879

- Difficulty date: November 19, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251301002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON RIGHT LOWER WING FUEL ACCESS PANEL 640QB BETWEEN WS 10729 TO WS 11198 & BETWEEN RIB 20 TO RIB 21.  REPLACED RIGHT LOWER WING FUEL ACCESS PANEL 640QB BETWEEN WS 10729 TO WS 11198 & BETWEEN RIB 20 TO RIB 21 IAW AMM 57-27-11.
